# SDR DALA2020013000702

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 41,242 hours, 21,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 35 COLDWORK HOLE A AND HOLE B REPAIR IN ACORDENCE WITH WORD CARD 5311-01171-03A TO FURTHER FLIGHT AA5311-01171, SB A320 -53-1264, AD-2018-06-04 LOG-PAGE UPDATED @ 29JAN20 1705 UTC 02 CORR BY VASQUEZ DO 00691739 SAL 29JAN20 ATA 5311 ENTR 00527653 W LOG-PAGE UPDATED @ 29JAN20 1705 UTC 03 CORR BY GIRON CRUZ 00392416 SAL 29JAN20 ATA 5311 RII: Y ENTR 00527653 W COLD WORK ON HOLES "A" AND "B" WAS ACCOMPLSIHED WITH WORK CARD 5311-01171-03A JOB COMPLETE.
